# SDR AALA202111165253

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A300*
- Aircraft serial: 5235
- Aircraft time: 29,151 hours, 11,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R ARMING LEVER TOUGH TO MOVE. CLEANED AND LUBRICATED GIRT BAR RECEPTACLES PER AMM 52-10-00.
